# SDR A6WA200540345

- Difficulty date: November 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 7,563 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE 5 KM BETWEEN VS 55.625 PERCENT AND VS 67.5 PERCENT.  SPAR DATUM BETWEEN STRINGER 2R AND 4R HAS A DENT 1.5 INCH LONG X 1.875 INCH WIDE X .109 INCH DEEP.  REPAIRED DAMAGE TO FUSELAGE SKIN BETWEEN VS 55.625 AND VS 67.5 SPAR DATUM BETWEEN STRINGERS 2R AND 4R IAW EO.  (K)
